# SDR GTIA2025030638786

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 29,437 hours, 12,997 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin Panel
- Part number: D57256596202
- Condition: Corroded
- Location: Zone 500
- Part time: 29,437 hours, 12,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS AT INNER REAR TOP SKIN, GEAR RIB ATACHMENT AND REAR FALSE SPAR ON RH WING.  RAF-01 3577668-01 GENERATED.-PERFORMED PERMANENT REPAIR LOC ON RH WING TOP SKIN PANEL 2 - GEAR RIB - 5 TO RIB 4 REAR SPAR AND AFT OF FALSE REAR SPAR IAW EA 57-0011-25 AND A321 SRM 51-21-11-283-057. THIS REPAIR I CATEGORY A.
